MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM WORKSTATION 12'' ELITE; BLOOD GAS MONITOR

SPECTRUM MEDICAL LIMITED QUANTUM WORKSTATION 12'' ELITE; BLOOD GAS MONITOR
Model Number QWS12E
Medical Device Problem Code Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Perfusionist reported that the elite touch screen froze during a case.They were unable to control the pump, so they replaced it with the back up to successfully complete the case.Loss of ability to control pump considered a reportable event, despite no harm to patient.
 
Additional Manufacturer Narrative
Determined to be a problem with the touchscreen, as error persisted when used on another workstation.However, the root cause was not able to be determined.

Brand Name
QUANTUM WORKSTATION 12'' ELITE
Common Device Name
BLOOD GAS MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
edward blogg
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9-QL
UK   GL2 9QL
MDR Report Key20784271
Report Number3006073153-2024-00098
Device Sequence Number15689092
Product Code DRY
UDI-Device Identifier05060434422309
UDI-Public05060434422309
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K202557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS12E
Device Catalogue Number51-000094-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown